# SDR 0000359867

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TAKEOFF FUMES/SMELL WERE REPORTED BY THE FLIGHT ATTENDANT.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE REPLACED THE APU AND LEFT ACM.  THE 8TH AND 13TH STAGE BLEEEDS OF THE NR 1 ENGINE WERE INSPECTED FOR OIL, NONE FOUND.
